American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 74 of 74 found      Go to page: 1 2 3

[61] K. H. Moon. On restricted weak type $(1,\,1)$ . Proc. Amer. Math. Soc. 42 (1974) 148-152. MR 0341196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Chin Hung Ching. On the boundedness of pseudo-differential operators . Proc. Amer. Math. Soc. 41 (1973) 179-182. MR 0320823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Richard E. Sours. Absolutely continuous component of a class of integral operators . Proc. Amer. Math. Soc. 37 (1973) 521-524. MR 0312333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Richard Hunt, Benjamin Muckenhoupt and Richard Wheeden. Weighted norm inequalities for the conjugate function and Hilbert transform . Trans. Amer. Math. Soc. 176 (1973) 227-251. MR 0312139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Gerhard K. Kalisch. On operators on separable Banach spaces with arbitrary prescribed point spectrum . Proc. Amer. Math. Soc. 34 (1972) 207-208. MR 0315474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] David Ellis. An energy inequality for higher order linear parabolic operators and its applications . Trans. Amer. Math. Soc. 165 (1972) 167-206. MR 0298482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Robert C. Busby, Irwin Schochetman and Harvey A. Smith. Integral operators and the compactness of induced representations . Trans. Amer. Math. Soc. 164 (1972) 461-477. MR 0295099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] A. P. Blozinski. On a convolution theorem for $L(p,q)$ spaces . Trans. Amer. Math. Soc. 164 (1972) 255-265. MR 0415293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Victor W. Daniel. Convolution operators on Lebesgue spaces of the half-line . Trans. Amer. Math. Soc. 164 (1972) 479-488. MR 0291849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Ronald L. Lipsman. Equivalent conditions for the $L\sb{p}$ convolution theorem on semisimple groups . Proc. Amer. Math. Soc. 34 (1972) 497-503. MR 0310557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] R. D. Moyer. Computation of symbols on $C^*$-algebras of singular integral operators. Bull. Amer. Math. Soc. 77 (1971) 615-620. MR 0279641.
Abstract, references, and article information   
View Article: PDF

[72] J. R. Holub. Integral operators in Banach spaces . Proc. Amer. Math. Soc. 29 (1971) 75-80. MR 0293445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Michael E. Taylor. Gelfand theory of pseudo differential operators and hypoelliptic operators . Trans. Amer. Math. Soc. 153 (1971) 495-510. MR 0415430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] E. J. Specht and H. T. Jones. Compactness of the Neumann-Poincar\'e operator . Trans. Amer. Math. Soc. 140 (1969) 353-366. MR 0402080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 74 of 74 found      Go to page: 1 2 3